Author: Sorting Last Post on Top ↓ Message:
IM4KINGDOM's Photo IM4KINGDOM SparkPoints: (14,528)
Fitness Minutes: (10,045)
Posts: 1,900
3/30/11 7:23 A

My SparkPage
Send Private Message
Reply
Hi KATHYG1967,

I'm so glad that you talked to your pharmacist. Since you are having a reaction I would definitely let your doctor treating your thyroid know about it. It may be that you are allergic to that kind of antibiotic? Hope you feel better real soon!

emoticon

Do you want to get more oxygen? Check out the LifeLift, BodyFlex & Oxycise! Breathing team teams.sparkpeople.com/oxygen Come breathe with us!




 Pounds lost: 16.0 
 
0
24.25
48.5
72.75
97
KATHYG1967 Posts: 36
3/28/11 7:55 P

Send Private Message
Reply
Thanks. Last night I couldn't think about anything except maybe getting some sleep.
I just talked to the pharmicist. She told me that none of the meds interfere with the synthroid. But the wellbutrin I was put on will keep me awake because I take one in the morning and one at night.
Thanks for your help.

YICHE12's Photo YICHE12 SparkPoints: (174,965)
Fitness Minutes: (149,360)
Posts: 28,453
3/28/11 6:22 P

Community Team Member

My SparkPage
Send Private Message
Reply
I have had to take antibiotics while taking T4 (Levothyroxine) and T3 (Euthyral -- French made medication) and I had no side effects.

I would check with my doctor and pharmacist if I were you. You may be allergic to these medications and they may prescribe something less drastic for you.

Lise (pronounced Lees) - GMT (+4 hours Eastern Time )
Co-Leader - Calling All Canadians Team
Leader - Facial Exercising Team
Co-Leader - Hypothyroids...Join Together
Co-Leader - Spark Francophone
Co-leader - SP Class of April 26-May 2, 2009


 
174,965 SparkPoints
SUSANSKI's Photo SUSANSKI SparkPoints: (5,716)
Fitness Minutes: (4,695)
Posts: 525
3/28/11 10:21 A

My SparkPage
Send Private Message
Reply
Hi.
In August I landed in the hospital with a severe tooth infection. I was on antibiotics and steroids. When I got out 5 days later I had a pretty bad reaction. Lost the feeling in my legs, all my senses were WHACKED out, my heart rate and blood pressure were way off.
I had a Thyroid appointment about a month later, when I was still sick, though now off the meds, I found that my thyroid numbers were TERRIBLY OFF. It took me until December to get back to normal. So, yeah, I bet it does affect you.
I'd have to go find the names of the meds I was on, if you want them. Also, I was just on a pnemonia antibiotic that my Thyroid doc gave me and I seemed fine with that.
I hope you get feeling better soon. I HATE when my thyroid feels swollen. It's AWFUL.
~Susan

And we all lived happily ever after...


 current weight: 209.5 
 
215.5
211.375
207.25
203.125
199
JAFRADIVA514's Photo JAFRADIVA514 Posts: 305
3/28/11 9:59 A

My SparkPage
Send Private Message
Reply
Hi Kathy -- I agree -- check with both your dr and your pharmacist .... I was interested in what meds you are taking since I'm ALWAYS FREEZING TOO!! I just switched from sytheriod for many, many yrs (too many to count!) to Naturethroid and that's helped tremendously releive my frozen popsicle feet and hands -- I'm just curious what's working for you ... also, it's helped with the dry skin and I use Dove Nutrium body wash which is FANTASTIC for my dry skin, you should try it too! :) ....good luck! Have a Great day!

I will give every day my best shot. I will not see disappointments as failures, I will use them to help me build a stronger foundation for my life and health.


 current weight: 237.0 
 
250
225
200
175
150
OUTDOORGIRL69's Photo OUTDOORGIRL69 SparkPoints: (214,307)
Fitness Minutes: (205,250)
Posts: 15,350
3/27/11 10:10 P

Community Team Member

My SparkPage
Send Private Message
Reply
You might want to ask the drugest or your DR on that one.

Good luck & God Bless
Ida

God is my Strength & Salvation.
The Joy Of The LORD IS My Strength. .
PRAISE GOD always and he will take care of you,
Always Keep A Positive Attitude
__________________
*** Ida *****
May 10 2013 New High 198

Dec 2008 135 low

Jan 6 2008
158
SP Start weight



Mountain Time Zone



 current weight: 170.0 
 
174
166.75
159.5
152.25
145
KATHYG1967 Posts: 36
3/27/11 9:08 P

Send Private Message
Reply
I have a problem. I started taking 2 strong antibiotics 5 days ago. Since that time, my front of my neck has started hurting again and I am having more hypo symptoms than usual. My meds usually keep me from freezing to death and my skin from being really dry.
What I am asking is this: Can taking antiobiotics interfere with thyroid function?
At this point I am desperate for relief. Any help would be appreciated.
Thanks

Page: 1 of (1)  

Report Innappropriate Post

Other Hypothyroids... Join Together General Team Discussion Forum Posts

Topics: Last Post:
How was your week? 10/28/2013 8:56:35 AM
When it rains it pours 6/22/2014 7:33:03 PM
Free thyroid summit starting Monday 6/3/2014 12:59:56 AM
August 2014 - Give the team your bonus points! 9/9/2014 6:21:08 AM
Temporarily being taken off Levothyroxine 8/19/2013 10:14:19 AM

Thread URL: http://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x315x40833335

Review our Community Guidelines